# SDR USAAF01051

- Difficulty date: July 24, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 2600 · Fire Protection System
- Part: Extinguisher
- Part number: 892480
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CLT-IND - FLT 476 - THE WATER FIRE EXTINGUISHER DISCHARGED INTO THE LAVATORY TRASH BIN IN FLIGHT.  NO SMOKE OR FIRE WAS DETECTED.  THE FLIGHT LANDED WITHOUT INCIDENT IN IND.  MAINTENANCE REPLACED THE WATER BOTTLE EXTINGUISHER.  OK FOR SERVICE.  (M)
